# SDR 97ZZZX3792

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338PH
- Make and model: Dorner DO328100
- Aircraft serial: 3029
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: HP8488001
- Condition: Failed
- Location: Lt Hydraulics
- Part time: 4,861 hours
- Component: HP8488001
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - EN ROUTE, ALL THREE LANDING GEAR WOULD NOT EXTEND WITH NORMAL EXTENSION SYSTEM.  PERFORMED MANUAL EXTENSION.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR SELECTOR VALVE.  OPERATIONAL CHECK GOOD, AIRCRAFT APPROVED FOR RETURN TO SERVICE.  PART TOTAL CYCLES, 6,062.
